# SDR A6WA200840417

- Difficulty date: May 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 12,068 hours, 11,851 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RECEIVED SPOILERONS FAULT STATUS MESSAGE AND INBOARD GROUND SPOILER FAULT STATUS MESSAGE.  AFTER HYDRAULIC PUMP 2B REPLACEMENT REF MEL 182321/3 OPS TESTED SPOILER SYS PER AMM 27-60-00 NO DEFECTS NOTED.  PERFORMED SYSTEM BITE ON SECU NR 1 AND NR 2 ALL SYSTEM PASS REF FIM 27-60-00.  (S)
